MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ITREL 4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. ITREL 4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37703
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date inaccurate, only the month and year are valid.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding an implantable neurostimulator (ins) for non-malignant pain and post lumbar laminectomy syndrome.It was reported that the patient thought something was wrong with their programmer- when they went to turn stimulation off at night (and confirmed the lightning bolt disappeared) the stimulation continued; this occurred daily.The patient knew how to use the device and their healthcare provider (hcp) suggested they get their programmer replaced.The patient called back after receiving their replacement device and reported that it still wasn't working.No further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a healthcare professional (hcp).It was reported that the patient had a clinical assessment coming up.No further complications were reported.

Brand Name
ITREL 4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8816378
Report Number3004209178-2019-14027
Device Sequence Number2838654
Product Code LGW
UDI-Device Identifier00643169107793
UDI-Public00643169107793
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2016
Device Model Number37703
Device Catalogue Number37703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR